# SDR USAA2011090100023

- Difficulty date: August 26, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655298821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON STRINGER AT BS 1011, S7L. REPLACED STRINGER AT BS 1011, S7L IAW BOEING DRAWING 65-52988 & SRM 51-10-02.
